Home » Frequently asked Questions on Health » Why have my periods become irregular after stopping contraceptives?

Why have my periods become irregular after stopping contraceptives?

Q: I have been getting irregular periods after I stopped contraceptive pills 3 months ago. I get my periods only if I take Primolut N (3 tablets daily for 3 days). I am taking these tablets for the past 3 months. Is it safe to take Primolut N every month for the occurrence of periods?

A:It is quite common for women to have irregular periods for 2-4 cycles after stopping oral hormonal contraceptives. The menstrual cycle becomes regular on its own without any further medication. Continued use of hormones will not help in the long term.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------